# SDR R61A2019061230605

- Difficulty date: May 23, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 39,203 hours, 23,178 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062642601
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,   LEFT HORIZ. STAB. RIB 12A FOUND CRACKED. REMOVED AND REPLACED RIB IAW SRM 51-41-01.
